Jump to content

Is There An Florinef Yeast Infection Connection?


runningshoe
 Share

Recommended Posts

I've never seen any information correlating florinef with yeast infection. Yeast infection, in general is a common ailment.

BTW, .4 mg is quite a high dose of florinef. Was a lower dose not useful for you? The typical dose is .1mg.

Nina

Link to comment
Share on other sites

Hi,

I didn't start to get better until we hit .4. I could only stand for about a minute before my heart rate would shoot up. My dr hopes that I won't need to be on it for too long. I just wondered because florinef is in the steroid family and they can cause yeast infections. I have only had them two times in my 42 years. This one was very painful! Some days it is just too much to bear.....But we do!

Link to comment
Share on other sites

Florinef is not among the group of steroids that cause yeast infections, at least not to my knowledge. However, you are on a higher dose than most folks I know, so really you should ask your doctor for an opinion on this one.

Nina

Link to comment
Share on other sites

Yes there is. It wont CAUSE a yeast infection but if you already have systemic candida it will make it worse. I have systemic candida and found some relief through pro-biotics and garlic pills but I need to do the whole anti-fungal drugs thing which I'm dreading as they make me so ill.

Link to comment
Share on other sites

I was told by my doctor that the immune suppression on florinef (at least at .1 mg, which is what I was on) was considered to be too little for us to worry about, same with issues of bone loss, which are concerns on other types of steroids.

Nina

Link to comment
Share on other sites

Hi all,

They found yeast under the microscope but the culture isn't back yet. I have very little experience with these kinds of infections but I was in so much pain that I was desperate. I called my dr and said I am coming in and not leaving until I get some help. Since pots hit in November my health has dictated my life. My kids come home to an empty house because I am at the dr. THey ask to go somewhere and I say no I can't drive right now. Then this week the cardiologist says my standing heart rate is much better (I could tell it was improving) and then I get slammed with this burning burning. UGH. I was so depressed. I had a chronic illness before (interstitial cystitis) and I am just so afraid for the future. I want to be well! Who doesn't??? I started the antifungal cream last night and the burning is now more of just and ache and irritation. Let's hope tomorrow brings good things for all!!! Sorry just had to vent.

Link to comment
Share on other sites

I just wanted to tell ya I'm sorry your having these problems.

I'm on Florinef, but I tend to get mild yeast infections all the time that come and go on there own.

I did this before the Florinef though.

I never had a yeast infection though until I became ill.

((HUGS))

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...